# SDR R61A201502020073

- Difficulty date: February 2, 2015
- Submitted: February 5, 2015
- Operation: Air carrier
- Aircraft: N109HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000168
- Aircraft time: 20,625 hours, 16,214 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 17003922001
- Condition: Canning
- Location: Frames 1-7
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK FWD SKIN AREA FROM FRAME 1-7 REQUIRES REPLACEMENT DUE TO OIL CANNING.  MAINTENANCE R & R SKIN AREA FROM FRAME 1-7 IAW SRM 51-41-02, SKIN PN 170-03922-001.
